Research Repository

Browse by Author: Wen, J

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Wen, J, Nguang, SK, Shi, Peng ORCID: 0000-0001-8218-586X and Zhao, X (2018) Stability and H-infinity control of discrete-time switched systems via one-step ahead Lyapunov function approach. IET Control Theory and Applications, 12 (8). 1141 - 1147. ISSN 1751-8644

Wen, J, Nguang, SK, Shi, Peng ORCID: 0000-0001-8218-586X and Nasiri, A (2017) Robust H∞ Control of Discrete-Time Nonhomogenous Markovian Jump Systems via Multistep Lyapunov Function Approach. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (7). 1439 - 1450. ISSN 2168-2216

Wen, J, Nguang, SK, Shi, Peng ORCID: 0000-0001-8218-586X and Peng, L (2017) Finite-time stabilization of Markovian jump delay systems – a switching control approach. International Journal of Robust and Nonlinear Control, 27 (2). 298 - 318. ISSN 1049-8923